# SDR TRBA2006063

- Difficulty date: August 29, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Converter
- Part number: 37172
- Part serial: 13070
- Condition: Burned
- Location: Ballast
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A SMELL OF ELECTRICAL WIRES BURNING IN THE AREA OF ROW 5 UPON LANDING.  NO SMOKE PRESENT, NOTHING SMELLED IN COCKPIT.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED BALLAST CONVERTER OVER ROW 5CD IAW JIC33-13-81.  (K)
